TheLupusSite.com banner

1 - 4 of 4 Posts

·
Registered
Joined
·
41 Posts
Discussion Starter #1
Hey everyone,
I am such an emotional wreck right now. Not only am i having a hard time with my diagnosis and not feeling any real difference from the prednisone but I had a scare last night. I woke up with this immense pain in my chest. I could barely breathe well because the pain was so extreme. I broke out into a cold sweat and my fingertips got really cold. I went to my gp and she ran an EKG but it was normal. She wants me to take an exercise stress test on Thursday. Thats great to have the test to be sure that I am ok but the thought of having to walk on the treadmill makes me want to crawl into bed and not get out. I have had to get my rheumy to increase my prednisone 2 times already in the last 2 weeks and I still haven't noticed a difference. I am praying that I can make it until I get some relief.

Then on the way back from the doctor my head started spinning some. It has been doing this a little on occasion but it was so bad today that I didn't do well staying in the lanes of the road. That scared me even more. I feel like I am losing control over my body and I am scared.

Thanks so much to everyone for listening. I talk to my hubby and he is understanding but of course he doesn't know what it feels like and it is hard to explain. I have never been much of a crier but lately I haven't been able to keep my emotions in check. This is definitely the hardest thing ever in my life.

Love,
Tracy
 

·
Inky
Joined
·
249 Posts
Dear Tracy
I am so sorry you are feeling so low. You only got diagnosed very recently and it does take a while to adjust to the shock of it all I think. Lupus can be very scarey and the drugs can take some getting used to. I don't know what meds you are on but some of them can make you feel emotional and edgy - prednisilone always does to me when I start taking it. I feel high as a kite for a couple of days then really out of sorts until i settle into it.

The driving problem may mean you could do with a bit more rest and allow yourself to be driven about until you feel a bit better. You should certainly let your doc know all the new symptoms and its great she is running the treadmill test. Don't worry about not being able to do much on the treadmill... it isn't a competition or a test of your stamina!

Sometimes you just gotta cry, there is nothing wrong with that. Hugging and holding hubby might help, or settle in bed or the sofa with a box of tissues, bar of chocolate, ice cream and a weepy film. That usually lets all the tears out, some for the film and just for you and the adjustments you are having to make.

There are lots of people here for you.
Love
Sara
 

·
Registered
Joined
·
7,800 Posts
Hey (((((((((Tracey))))))))))

I'm so sorry to hear that things are this hard for you and I can understand you being scared. I'm afraid I have no special advice but send lots of hugs and positive vibes.

What has the doctor said about the predisolone not helping? Has he/she mentioned anything else to help you?

Katharine
 

·
Registered
Joined
·
41 Posts
Discussion Starter #4
Thanks Sara and Katharine. I think tonight may be a good night for the release. It is so hard on my hubby though because he doesn't want to see me cry and he just doesn't realize that I have to. I guess he isn't used to it because i have never been this way.

My rheumy just increased my dose to 15mg of prednisone yesterday. I'll have to give it at least a week to work before I can call him again.

I am so thankful to have you all.

Love,
Tracy
 
1 - 4 of 4 Posts
Top